# SDR 74424

- Difficulty date: December 2, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 17,396 hours, 30,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shutoff Valve
- Part number: 1013810159
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW WENT TO PRESSURIZE AIRCRAFT AND THE CABIN DOOR ANNUNCIATOR ILLUMINATED. CREW RETURNED TO FIELD WITH NO FURTHER INCIDENT. THE CORRECTIVE ACTION WAS THAT MAINTENANCE REPLACED THE RIGHT INSTRUMENT AIR SHUT OFF VALVE. MORE INFORMATION WILL BE AVAILABLE AT LATER DATE.
